# SDR 07FDEA00300

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11
- Aircraft serial: 48443
- Aircraft time: 72,822 hours, 12,305 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TELESCOPIC DUCT CUTOUT FOUND CRACKED.  LEFT HAND WING CRACKED TELESCOPIC DUCT CUTOUT TRIMMED OFF AND REPAIR DOUBLER AND FILLER   FABRICATED AND INSTALLED AS PER SRM 57-10-00 FIGURE 42 VOLUME I AND FEDEX E.A. 1-5710-107772,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
